# SDR HALA2022112100297

- Difficulty date: November 20, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N216HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08471
- Aircraft time: 11,248 hours, 2,509 cycles
- Engine: Iae PW1133GJM
- System (JASC): 7531 · Compressor Bleed Governor
- Part: Hpc
- Condition: Used
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ETOPS-DURING PDC FOUND #2 ENG LEAKING FUEL AT HPC PRIMARY STATOR VANE ACTUATOR. REMOVED AND REPLACED #2 ENG HPC PRIMARY STATOR VANE PER AMM 75-31-02-400-801-A. MECH 16488 / 21800. PENDING IDLE RUN / LEAK CHECK. COMPLETED IDLE RUN & LEAK CHECK PER AMM 71-00-00-720-811. NO LEAKS NOTED. A/C OK FOR SVC.
